# SDR SWIA202161267

- Difficulty date: August 1, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM ATTACH "T" BRACKET AT FORWARD CORNER OF PAX DOOR CUTOUT IS CORRODED.    (C-CHECK RO 9-30-21)    REMOVED AND REPLACED WITH NEW "T" BRACKET,  LOCATED AND DRILLED NEW BRACKET REF CRJ200 SRM 51-42-21,51-42-06, DWG 601R32002 REV Y COMPLIED WITH TASK CARD 51-900-1003-SKY
